# SDR SWAA2020030342014

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 41,374 hours, 24,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WAS OUT FORWARD OF THE AFT CARGO DOOR. / RELAMPED LIGHT PER AMM.
